The effect on associated prime ideals produced by an extension of the base field.
Mathematica Scandinavica, Tome 38 (1976), pp. 43-52
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1976__38_166454,
author = {Rodney Y. Sharp},
title = {The effect on associated prime ideals produced by an extension of the base field.},
journal = {Mathematica Scandinavica},
pages = {43--52},
year = {1976},
volume = {38},
zbl = {0321.13004},
url = {http://geodesic.mathdoc.fr/item/MS2_1976__38_166454/}
}
Rodney Y. Sharp. The effect on associated prime ideals produced by an extension of the base field.. Mathematica Scandinavica, Tome 38 (1976), pp. 43-52. http://geodesic.mathdoc.fr/item/MS2_1976__38_166454/